Can You Please Help Me- roaccutane hair loss side effect
hi i'm only 18 years old and 4 months after ending my 8 month long treatment with 30 mg doses of roaccutane my hair starts to fall amazingly fast ... I was aware that hair loss was one possible side effect of the medicine and that the treatment "stays" in your body for up to 6 months after ending taking the last pill but since during the treatment I never noticed any i finished the treatment and am now free of acne but my hair is falling and i am not happy at all about it .. my questions are: "Is it normal for a side effect to present itself so long after finishing the treatment?" and "Is the hair loss something temporary that wears off as the remaining of the treatment leave the body (as in, sorry for the comparison, a quimio treatment for cancer patients; to which the hair starts growing normally after the treatment is finished)?"
Thanks for the help,